# SDR AALA20140224005

- Difficulty date: February 24, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 60,482 hours, 29,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SKIN AT STATION 773 AT LONGERON 28 RT.  CUT OUT CORROSION & INSTALLED DOUBLER & TRIPLER IAW SRM 53-04-00 FIGURE 57 SHEET 2.
